# SDR Z1RA096970

- Difficulty date: August 23, 2004
- Submitted: August 30, 2004
- Operation: General aviation
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 1,889 hours
- Engine: Tmeca ARRIEL1S1
- Engine time: 1,889 hours
- System (JASC): 7601 · Engine Synchronizing
- Part: Torque Box
- Part number: 0177987070
- Part serial: 1915B
- Condition: Intermittent
- Location: Engine
- Part time: 1,890 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

REPLACED TORQUE TRIM CONFORMATION BOX. NO FURTHER DEFECTS
